# SDR IXXA070033O

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 80,385 hours, 24,708 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Part time: 80,385 hours, 24,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM OBBI, THE CREW FELT VIBRATION FROM NOSE GEAR AREA AFTER GEAR RETRACTION.  THE CREW CYCLED THE GEAR AND STILL FELT VIBRATION.  THE CREW RETURNED TO OBBI WITH OUT INCIDENT.  MAINTENANCE INSPECTED NOSE GEAR AREA AND FOUND LEFT NOSE GEAR DOOR WAS OPENED, MAINTENANCE INSPECTED ALL HINGES, ALL ATTACHED HARDWARE, LINKAGE, AND LOCKING MECHANISM, ALL CHECKED GOOD.  MAINTENANCE LUBRICATED ALL LOCKING MECHANISMS AND OPERATED DOOR SEVERAL TIMES, IAW DACO DC8 MAINTENANCE MANUAL CX/AP20.  OPERATIONAL CHECK GOOD AIRCRAFT WAS RETURNED TO SERVICE.
